All Journal Entries Journals

Day 9 POST TRAM

May 13, 2009 - 0 comments

Hi Aicle,

I just drink lots of water and take my vitamins and doing that seems to help flush me out....

but I read that in a post too and always wondered....

so if flushing means something other than drinking water..Please let us know.

-A

Merfz:
Sandie has good advice for two reasons...In addition to being an RN, she's gone through some pretty bad symptoms herself...so she knows what she's talking about. I'm glad you're here...You've found a great place for support. :)

Sandie:
Like you, I surprised myself a couple of times during my tapering...I did whatever my body allowed..if you can see my chart..It appears that if I stayed at one dose for four days or so, I could make an impressive jump afterwards..then I waited for the next opportunity to taper again...and did so as soon as I felt I could.. I'm SO proud of you. Hang in there.

Anyone:
I found tapering difficult to do, yet it also gave me insight on how bad it could be had I decided to go the CT route. No Thanks. I don't even understand how some people can do it and quit tram successfully...To me, both ways has it's pro's and con's...CT offers instant gratification that you have rid yourself of the drug completely but seems to have extreme w/d's....tapering takes longer, but helps your body gradually become accustomed to not having it's fix which allows a little more comfort (if there is such a thing with unavoidable w/d's).  I'm not sure I would have made it CT and didn't want to risk having a seizure..so I tapered in less than 2 weeks from 100mg, but to each their own. Always consult with your doctor, especially if you're uneasy with your chosen method. Like a lot of other posters here, mine wasn't much help. Do what feels comfortable for you and listen to your body.Either way, it's worth the fight...

*hugs*

BOE:

Hello and CONGRATS on your FIRST month Tram FREE! HOORAAAAAAY FOR 30 DAAAAYS! :D
That's funny that you mentioned keeping track of days...I wonder if I'll ever stop counting too. lol...Speaking of foggy, I have noticed a foggy feeling for awhile now..but it happens mostly when I'm driving...just feels like an effort to try to be alert..hard to explain...I also find it "weird" that when it's "pill time", that's when I realize the most that that part of my life is OVER. Ahhh! you're right! No more refills either..I hadn't even thought that far ahead yet...LOL..what a great feeling. Great job on the health kick! Were you able to get started even while feeling lethargic?? It's a bit rough for me now..but I'll soon be jumping on that treadmill...I'm coming to the conclusion that the only way to start is just to hop on it and GO!..Fitness is something I'm looking forward to myself.  :D


NOODLE:
CONGRATS on your 50 DAYS!  Woohoooo! :D



Addiction Recovery Tracker
Post a Comment